# SDR VNAA0204018

- Difficulty date: April 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 18,472 hours, 16,599 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Failed
- Location: Lh
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING SDF, THE LEFT HAND GENERATOR FAILED.  THE CAPTAIN RESET THE GENERATOR TWICE AND BOTH TIMES THE GENERATOR WOULD FAIL.  FLIGHT 4145 THEN RETURNED TO SDF.  OUTSTATION MAINTENANCE INSPECTED AND SWAPPED GENERATOR CONTROL UNITS FROM SIDE TO SIDE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
